# SDR UIEA2014100500471

- Difficulty date: October 3, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 53,610 hours, 37,509 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Motor
- Part number: 20224784
- Part serial: 83631
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATUS MSG CABIN ALT AUTO 2.  R & R NR 2 AC MOTOR IAW AMM 21-31-05.  OPERATIONS CHECKED GOOD.
